Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have pain in lower stomach after ejaculation. What could this be?

Hello, I m Alan, 27 years old. I m experiencing uncomfortable ache (nothing major) after ejaculation in my lower stomach area. The easiest way to say it s like someone hit the testicules which cause the pain from the testicules and lower stomach through the back. It is happened twice this week. Please would you tell what it could be? I m a bit worried.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have prostatitis .However this can be confirmed only on clinical and digital rectal examination by a qualified Urologist and following basic tests like
1) Routine Urine test
2)Ultrasound scanning of the abdomen .
Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Get the prescription of medicines from your family Physician.

Ensure to drink more water to keep your urine dilute .

Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor